Sufficient Dimension Reduction for Censored Regressions
Article first published online: 28 SEP 2010
© 2010, The International Biometric Society
Volume 67, Issue 2, pages 513–523, June 2011
How to Cite
Lu, W. and Li, L. (2011), Sufficient Dimension Reduction for Censored Regressions. Biometrics, 67: 513–523. doi: 10.1111/j.1541-0420.2010.01490.x
- Issue published online: 20 JUN 2011
- Article first published online: 28 SEP 2010
- Received July 2009. Revised May 2010. Accepted July 2010.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.